Foliations and the topology of 3-manifolds. Ill

Research output: Contribution to journalArticlepeer-review

304 Scopus citations
Original languageEnglish (US)
Pages (from-to)479-536
Number of pages58
JournalJournal of Differential Geometry
Issue number3
StatePublished - Nov 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Foliations and the topology of 3-manifolds. Ill'. Together they form a unique fingerprint.

Cite this